MathSciNet Relay Station
MathSciNet bibliographic data
MR583806 58F05 (58F07)
Gelʹfand, I. M.; Dorfman, I. Ja. Schouten bracket and Hamiltonian operators. (Russian) Funktsional. Anal. i Prilozhen. 14 (1980), no. 3, 71–74.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement